# SDR IXXA20161111095

- Difficulty date: October 5, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE REAR SPAR WEB AT THE OUTBOARD END OF LEFT WING. BLENDED CORROSION IAW SRM 57-20-10 FIGURE 101 DETAIL III. REPAIRED IAW ENGINEERING DOCUMENT REA 47224REA11.
